MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 1000 ML/MIN; INFUSION PUMP

BELMONT MEDICAL TECHNOLOGIES RAPID INFUSER RI-2, 230V, 1000 ML/MIN; INFUSION PUMP
Model Number 903-00037A-UK
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal complaint file # (b)(4) has been logged for this incident for traceability.The ri-2 involved in the incident has been returned to belmont medical technologies for evaluation.It was reported that the ri-2 was set up for use in an emergency and primed with saline.After approximately 30 seconds, the device displayed an unspecified error message.The system was powered off and then restarted.Following restart, blood products were infused for approximately 10-15 minutes.The patient later died; however, the user facility confirmed that the device did not contribute to the patient's death.As per belmont's procedure, a report is being submitted.The user will lose the ability to infuse the patient with the device during the issue.An alarm generates to alert the use of the condition of the device.Another device with separate disposable set can be used to continue treatment.Alternate methods can also be used to infuse the patient.The rapid infuser involved in the incident was functionally tested by belmont and passed with no issues.No device malfunction could be verified, and the root cause of the reported incident could not be determined.The device history of the unit was reviewed, and no similar issues were identified.We will continue to monitor these incidents closely and take further corrective and preventive action if required.
 
Event or Problem Description
It was reported that the ri-2 was set up for use in an emergency and primed with saline.After approximately 30 seconds, the device displayed an unspecified error message.The system was powered off and then restarted.Following restart, blood products were infused for approximately 10-15 minutes.The patient later died; however, it was confirmed that the patient death was not related to the ri-2 system or the disposable set.

Brand Name
RAPID INFUSER RI-2, 230V, 1000 ML/MIN
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer (Section G)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
Manufacturer Contact
hiba inayath sharief
780 boston road
billerica, MA 01821
MDR Report Key24405827
Report Number1219702-2026-00007
Device Sequence Number21296843
Product Code FRN
UDI-Device Identifier00896128002800
UDI-Public00896128002800
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number903-00037A-UK
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown